# SDR KCSA2020081812

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 105,512 hours, 22,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 111975
- Part serial: 1110
- Condition: Failed
- Location: Low Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING. REMOVED AND REPLACED FLIGHT DECK. LOW FLOW DETECTOR IAW B747-400 AMM CHAPTER 21-58-02. PERFORMED OPS CHECK IAW 21-58-00. OPS CHECK GOOD. PERFORMED EQUIPMENT COOLING TASK IAW CHAPTER 21-58-00-705-062. OPS CHECK GOOD. AIRCRAFT OK FOR CONTINUED SERVICE.
